May 7, 1963
Cryoglobulinemia Based on Interaction Between a 19S and a 7S Gamma Globulin. Presented by Dr. Gordon A. Kerbel.
A 49-year-old Puerto Rican woman had been in good health until four years ago when she developed recurrent episodes of pain in the large joints and in the right upper quadrant of the abdomen, purpura, and a papular eruption on the lower portion of the anterior abdominal wall and on the lower extremities. The only medication taken was aspirin in an ineffective attempt to relieve the joint pain. The purpura and papular eruption were not related to the ingestion of aspirin.Significant physical findings at the time of admission were a smooth, firm, tender liver edge palpable 6 cm below the right costal margin, livedo reticularis of the legs, and purpura and an eruption consisting of nontender, erythematous, discrete, pea-sized and smaller papules symmetrically scattered on the lower
NEW YORK ACADEMY OF MEDICINE SECTION ON DERMATOLOGY AND SYPHILOLOGY. Arch Dermatol. 1964;89(6):880–894. doi:10.1001/archderm.1964.01590300108028
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: